my new physician doesnt know much about the medicine and wants me to see a pychiatrist. i was put on it for minor mood swings and i dont want to take anymore. problem is my doctor is not really helpful. are the side effects really that horrible if you just stop talking it?
Jsampers; yes they are bad on your dose the withdrawal. And as what was said already don't do it without a doctor's help.And make sure you really want to go off of it. Many people do then regret it and when they try to restart it The medication does not work like it did when you were stable. Ask your doctor if you insist to look it up and see the best way to taper you off and the slower the better.Best of luck, It would be a great Idea to see a psychiatrist as your new doctor said that way if you need help going on again or going on something different he or she would know more about these types of medicines. Good luck keep in touch. And think it over clear Chuck1957
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2012 • 2 answers
Posted 9 Jun 2013 • 1 answer
Posted 27 Jan 2016 • 3 answers
Posted 17 Sep 2016 • 2 answers
Posted 5 Jan 2017 • 0 answers